Advanced search
Start date

Extensions of the Bayesian quantile regression models

Grant number: 13/04419-6
Support Opportunities:Scholarships abroad - Research Internship - Doctorate
Effective date (Start): August 20, 2013
Effective date (End): August 19, 2014
Field of knowledge:Physical Sciences and Mathematics - Probability and Statistics - Statistics
Principal Investigator:Heleno Bolfarine
Grantee:Bruno Ramos dos Santos
Supervisor: Alan E. Gelfand
Host Institution: Instituto de Matemática e Estatística (IME). Universidade de São Paulo (USP). São Paulo , SP, Brazil
Research place: Duke University, United States  
Associated to the scholarship:12/20267-9 - Extensions of Bayesian quantile regression models, BP.DR


Bayesian quantile regression models have received a great deal of attention in the literature. During the research internship, we will study the extension of these models to fit the two-part model proposed by Cragg (1971) and generalized by Moulton and Halsey (1995), through parametric and semiparametric approaches. Together with prof. Alan Gelfand, we will consider methods related to priori selection in these models, as well as appropriated model selection methods to both parts of the models. We wish to make available the results in packages in the repository (AU)

News published in Agência FAPESP Newsletter about the scholarship:
Articles published in other media outlets (0 total):
More itemsLess items

Scientific publications
(References retrieved automatically from Web of Science and SciELO through information on FAPESP grants and their corresponding numbers as mentioned in the publications by the authors)
SANTOS, BRUNO; BOLFARINE, HELENO. Bayesian analysis for zero-or-one inflated proportion data using quantile regression. JOURNAL OF STATISTICAL COMPUTATION AND SIMULATION, v. 85, n. 17, p. 3579-3593, . (13/04419-6, 12/20267-9)
SANTOS, BRUNO; BOLFARINE, HELENO. Bayesian quantile regression analysis for continuous data with a discrete component at zero. STATISTICAL MODELLING, v. 18, n. 1, p. 73-93, . (13/04419-6, 12/20267-9)

Please report errors in scientific publications list by writing to: